×

zbMATH — the first resource for mathematics

The projective transformation on a space with parallel Ricci tensor. (English) Zbl 0097.37503

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] MOGI, I., On the decompositions of Riemannian spaces. Holonomy-gun no Kenkyu 13 (1949) 12-21. (in Japanese)
[2] NAGANO, T., The conformal transformation on a space with parallel Ricc tensor. To appear in J. Math. Soc. Japan. · Zbl 0089.17201 · doi:10.2969/jmsj/01110010
[3] NOMIZU, K., Sur les transformations affines d’une variete riemannienne. C. R. Paris 237 (1953) 1308-1310 · Zbl 0051.12902
[4] SCHOUTEN, J., Ricci-Calculus. Springer-Verlag, 1954 · Zbl 0403.53007 · eudml:203544
[5] TANAKA, N., Projective connections and protective transformations. Nagoy Math. J. 12 (1957) 1-24. · Zbl 0081.38404
[6] TASHIRO, Y., On a protective transformations of Riemann manifolds. J. Math Soc. Japan 11 (1959), 196-204. · Zbl 0096.15701 · doi:10.2969/jmsj/01130196
[7] THOMAS, T. Y., A protective theory of affinely connected manifolds. Math Z. 25 (1926) 723-733. · JFM 52.0732.02
[8] VEBLEN, O., Generalized protective geometry. J. London Math. Soc. 4 (1929 140-160. · JFM 55.0413.02
[9] YANO, K., Theory of Lie derivatives and its applications-North-Hollan Publ. Co., 1957. · Zbl 0077.15802
[10] YANO, K., AND T. NAGANO, The de Rham decomposition, isometries an affine transformations in Riemannian spaces. · Zbl 0098.35102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.